# SDR 2001F00289

- Difficulty date: August 8, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N137GA
- Make and model: Beech 1900C
- Aircraft serial: UC105
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Condition: Dirty
- Location: Extinguish Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9437 - TLH-TPA - DURING LANDING, RIGHT FIRE EXTINGUISHER DISCHARGE LIGHT ILLUMINATED.  CLEANED RIGHT FIRE EXTINGUISHER TEST SWITCH.  OPERATIONAL TEST NORMAL ON THE GROUND.  (M)
